RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1974, Volume 10, Number 11, Pages 2001–2009 (Mi de2313)  

Ordinary Differential Equations

N. N. Bogoljubov's second theorem for systems of differential equations with impulse action

A. M. Samoilenkoa, N. A. Perestyukb

a Mathematics Institute, Academy of Sciences of the Ukrainian SSR
b National Taras Shevchenko University of Kyiv

Full text: PDF file (815 kB)

Bibliographic databases:
UDC: 517.928.7
Received: 28.03.1974

Citation: A. M. Samoilenko, N. A. Perestyuk, “N. N. Bogoljubov's second theorem for systems of differential equations with impulse action”, Differ. Uravn., 10:11 (1974), 2001–2009

Citation in format AMSBIB
\Bibitem{SamPer74}
\by A.~M.~Samoilenko, N.~A.~Perestyuk
\paper N. N. Bogoljubov's second theorem for systems of differential equations with impulse action
\jour Differ. Uravn.
\yr 1974
\vol 10
\issue 11
\pages 2001--2009
\mathnet{http://mi.mathnet.ru/de2313}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=473339}
\zmath{https://zbmath.org/?q=an:0299.34060}


Linking options:
  • http://mi.mathnet.ru/eng/de2313
  • http://mi.mathnet.ru/eng/de/v10/i11/p2001

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:60
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019